You will do fine on it. Just wanted to let you know that when I was taking Effexor XR, it made me feel hot and with activity, I would sweat more than normal...but that is a side effect of Effexor. I loved it, it did wonders for me, but it quit working after years of taking it. I don't recall any major side effects when I started taking it...and if I had them, I am certain I would have remembered!
Good luck with the med change...you will do great!
That-a-girl! You will do fine...I have confidence in you, you are a strong person and your attitude is positive, 2 BIG plusses (sp?)!!!
Yes, please keep us updated!!!
And good luck again!
You go girl and I am right here for you. I see my Pdoc today and I am scared to death as I don't have a clue to know what I need as it seems to be such a crap shoot if you hit on the right med.
I have read a lot of good things about Effexor.
Hugs to you sweetie.
Youll be fine and in a little time you'll be amazed at how much you have improved and how far you have come...
You will feel a little tired for the first few weeks thats normal but it will pass..
Way to go Tammy, allow yourself to rest if you are feeling tired. That will wear off once your body adjusts to the med.
Glad your not having any other side effects.
Keep it up.
Hugs at ya,
***Laurel.......You keep us posted as well once ya start the meds in December .I will keep you in thoughts as well ***
Was just going through the posts and wondering how you were doing on the Effexor. I think you upped your dose to 75 mg now, correct? You haven't posted on how you were doing with it since the 20th and I am hoping you are still doing good on it...let us know!
Thinking of you!